# SDR 9610133231

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, ROWS 13, 14, 15, 19, 20, 21, 25, 26, AND 27 ESCAPE PATH LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
